Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

A mod $ p$ Whitehead theorem


Author: Stephen J. Schiffman
Journal: Proc. Amer. Math. Soc. 82 (1981), 139-144
MSC: Primary 55P60
MathSciNet review: 603617
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A mod $ p$ Whitehead theorem is proved which is the relative version of a basic result of localization theory. It is applied to give a family of fibrations which are also cofibrations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55P60

Retrieve articles in all journals with MSC: 55P60


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1981-0603617-2
PII: S 0002-9939(1981)0603617-2
Article copyright: © Copyright 1981 American Mathematical Society